Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 166, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 5, 2023, 3:07 PM CDT for Holmes County, Humphreys County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2023, 3:07 PM CDT (20:07 UTC)
- Expired
- Apr 5, 2023, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Holmes County, MS, Humphreys County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:39 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:52 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 5, 1:52 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Jackson MS 152 PM CDT Wed Apr 5 2023 ...New AVIATION... .MESOSCALE UPDATE... Issued at 1051 AM CDT Wed Apr 5 2023 A complex weather scenario is unfolding in the near term and there is a good bit of uncertainty regarding convective evolution for the remainder of the day. The leading edge of a large convective system is slowly approaching northwest portions of the forecast area, but with better height falls and ascent shifting out of the area and a strong cap noted in morning upper air obs, this activity is not making a big push into our area by any means. So it appears the severe weather threat today will depend heavily on any activity that develops later this afternoon with continued daytime heating and erosion of the cap. With continued warm advection and eventual cold pool influence later this afternoon, we should see storms develop in a very unstable airmass owing to rich boundary layer conditions with sfc T well into the 80s and Td into the low 70s. Initiation for deep convection seems most likely to occur roughly along/nw of the Natchez Trace Corridor, and given strong deep layer shear, a few supercells and/or multicell storm clusters appear likely. Having said that, the low level jet is expected to relax with the better lift pulling away, and this suggests diminishing low level shear and a minimal tornado threat is expected during the time of peak updraft potential late this aftn into the early evening. Damaging straight-line winds and hail look to be the primary concern. As we go later into the evening, storm intensity and severe threat is expected to wane, but persistent convective rainfall is expected overnight and heavy rainfall will become the primary concern per prior discussions. /EC/ && .DISCUSSION... Issued at 343 AM CDT Wed Apr 5 2023 Today and Tonight... An active Wednesday will be the story for much the day today. A longwave trough with an aggressive closed low will swing across the Four corners region and eventually make its way through the plains and the Lower Miss Valley. An associated cold front will slowly begin to approach the ArkLaMiss region by mid-morning. The front is expected to stall across our NW zones by late this afternoon. WAA is expected to increase ahead of the front warming temperatures into the mid to upper 80s for most areas across the region. This will also aid in high MUCAPE values (up to 2300 J/kg) and combined with deep layer shear, will set the stage for a 'Marginal' and 'Slight' risk threat for severe weather today. Latest model scans have slowed the progression of the front increasing uncertainty with timing for severe potential. Activity could begin as early as the late afternoon and will possibly last through the evening however storms lasting through early parts of the over night is not off the table. While much of the stronger ascent will be associated with the low and stay north of the region, strong flow aloft along the fringe of the jet max will support severe storms along and ahead of the boundary. With all modes of severe weather in play, the main threats will be damaging winds, large hail up to golfball size, and the possibility of a tornado can't be ruled out. Though the progression of the front has slowed, low level moisture (PWs 1.5+ inches) and mean winds between 40-50kts will support flash flooding potential with storms developing (up to 2 inches in a short amount of time) for a large portion of the area however, areas across the NW look to have the greatest potential. Will continue the current FF Limited Graphic. Will also expand current graphic for wind further S/SE to account for the tight pressure gradient and afternoon mixing./JNE/ Thursday through Tuesday night...The frontal boundary will become stationary of the area on Thursday, with widespread showers and thunderstorms. The frontal boundary will continue to remain generally stationary over the southern portions of the area on Thursday night and Friday, with short waves continuing to move across the area during this period. The global models are in generally agreement of this pattern continuing Friday night and Saturday. The main concern during this period will be the continuing potential for heavy rainfall and flash flooding. A limited graphic for flooding has already been introduced in the HWO/Graphicasts. A stronger short wave will move across the area Saturday evening into Saturday night. Storms will finally end from west to east during this period. Temperatures will mostly remain cool during this period with highs generally in the 60s and lows in the 50s. The models diverge in the solutions early next week, with the GFS building upper ridging over the area, while the ECMWF continues with showers, as an upper trough drops south across the area. For now will continue to leave this period dry. /15/ && .AVIATION... (18Z TAFS) Issued at 142 PM CDT Wed Apr 5 2023 Initially, much of the area is experiencing VFR conditions, but an approaching cold front will increase the shower/tstm threat from west to east as we go through the forecast period. In addition, widespread stratus development and IFR/LIFR categories are expected later tonight through Thursday morning. Otherwise, expect southerly wind to diminish. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 88 63 73 56 / 60 60 80 80 Meridian 88 67 78 57 / 20 30 80 70 Vicksburg 86 58 67 53 / 70 70 80 80 Hattiesburg 87 70 83 62 / 20 20 70 60 Natchez 87 62 71 56 / 60 50 80 80 Greenville 83 52 58 50 / 90 90 90 60 Greenwood 85 56 64 52 / 80 90 90 60 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && EC/15/EC
Hazardous weather outlook, Apr 5, 3:37 AM CDT, 11 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 337 AM CDT Wed Apr 5 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036- 040>042-047-060845- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo-Warren- 337 AM CDT Wed Apr 5 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Early this morning through this afternoon Through this afternoon, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts up to 40 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/1.png) This afternoon through this evening, severe thunderstorms will be possible. Some thunderstorms could produce damaging winds up to 60 mph and hail up to the size of golfballs. A few tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) This afternoon through tonight, localized heavy rainfall associated with storms could lead to possible flash flooding, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized heavy rain in a short time, flash flooding, particularly in low lying and urban areas, and minor river flooding is possible for extreme southeast Arkansas, northeast Louisiana and portions of southwest, central to north-central Mississippi Wednesday night through Friday. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ030>033-037>039-043>046-049>051-054-055-062-060845- Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Madison MS- Leake-Neshoba-Kemper-Rankin-Scott-Newton-Copiah-Simpson-Lincoln- 337 AM CDT Wed Apr 5 2023 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight This afternoon through this evening, severe thunderstorms will be possible. Some thunderstorms could produce damaging winds up to 60 mph and hail up to the size of golfballs. A few tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) This afternoon through tonight, localized heavy rainfall associated with storms could lead to possible flash flooding, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized heavy rain in a short time, flash flooding, particularly in low lying and urban areas, and minor river flooding is possible for extreme southeast Arkansas, northeast Louisiana and portions of southwest, central to north-central Mississippi Wednesday night through Friday. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ026-028-029-060845- Grenada-Montgomery-Webster- 337 AM CDT Wed Apr 5 2023 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight This afternoon through this evening, severe thunderstorms will be possible. Some thunderstorms could produce damaging winds up to 60 mph and hail up to the size of golfballs. A few tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) This afternoon through tonight, localized heavy rainfall associated with storms could lead to possible flash flooding, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized heavy rain in a short time, flash flooding, particularly in low lying and urban areas, and minor river flooding is possible for extreme southeast Arkansas, northeast Louisiana and portions of southwest, central to north-central Mississippi Wednesday night through Friday. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ048-053-059>061-060845- Hinds-Claiborne-Jefferson-Adams-Franklin MS- 337 AM CDT Wed Apr 5 2023 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Early this morning through this afternoon Through this afternoon, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts up to 40 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/1.png) This afternoon through this evening, severe thunderstorms will be possible. Some thunderstorms could produce damaging winds up to 60 mph and hail up to the size of golfballs. A few tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) This afternoon through tonight, localized heavy rainfall associated with storms could lead to possible flash flooding, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ052-057-058-065-066-072>074-060845- Lauderdale-Jasper-Clarke-Covington-Jones-Marion-Lamar-Forrest- 337 AM CDT Wed Apr 5 2023 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ056-063-064-060845- Smith-Lawrence-Jefferson Davis- 337 AM CDT Wed Apr 5 2023 This hazardous weather outlook is for portions of central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight This afternoon through this evening, severe thunderstorms will be possible. Some thunderstorms could produce damaging winds up to 60 mph and hail up to the size of golfballs. A few tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 14 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 5, 1:13 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Jackson MS
113 PM CDT Wed Apr 5 2023
ARZ074-LAZ007-051915-
Ashley AR-Morehouse LA-
113 PM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southern Ashley
County in southeastern Arkansas and northwestern Morehouse Parishes
through 215 PM CDT...
At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sterlington, or 9 miles north of Claiborne, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Beekman around 150 PM CDT.
Crossett around 200 PM CDT.
Berlin around 210 PM CDT.
Other locations impacted by this storm include Mer Rouge and Bonita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3315 9211 3317 9212 3302 9146 3266 9194
3271 9197 3271 9204 3270 9203 3269 9205
3273 9207 3274 9205 3276 9206 3284 9206
3287 9208 3297 9208 3301 9207 3303 9209
3303 9211 3307 9211 3310 9214
TIME...MOT...LOC 1812Z 215DEG 34KT 3268 9218
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
22Special weather statement, Apr 5, 2:17 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
217 PM CDT Wed Apr 5 2023
ARZ075-LAZ008-009-MSZ034-040-052015-
Chicot AR-East Carroll LA-West Carroll LA-Washington MS-Issaquena MS-
217 PM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southeastern Chicot
County, northeastern East Carroll and northeastern West Carroll
Parishes, southwestern Washington and northwestern Issaquena Counties
through 315 PM CDT...
At 217 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oak Grove, or 8 miles west of Lake Providence, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Shelburn around 225 PM CDT.
Millikin and Gassoway around 235 PM CDT.
Glen Allan around 250 PM CDT.
Other locations impacted by this storm include Kilbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3272 9130 3287 9150 3324 9111 3310 9091
TIME...MOT...LOC 1917Z 223DEG 33KT 3285 9132
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
22Special weather statement, Apr 5, 2:20 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
220 PM CDT Wed Apr 5 2023
LAZ007>009-015-052015-
Richland LA-Morehouse LA-East Carroll LA-West Carroll LA-
220 PM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of central Morehouse,
west central East Carroll, northeastern Richland and West Carroll
Parishes through 315 PM CDT...
At 220 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Rayville, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Goodwill around 250 PM CDT.
Oak Grove around 305 PM CDT.
Other locations impacted by this storm include Forest, Pioneer, Oak
Ridge and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3298 9149 3277 9123 3244 9166 3265 9192
TIME...MOT...LOC 1920Z 223DEG 33KT 3258 9177
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
22Special weather statement, Apr 5, 2:56 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
256 PM CDT Wed Apr 5 2023
MSZ035-036-041-042-052100-
Sharkey MS-Humphreys MS-Yazoo MS-Holmes MS-
256 PM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of west central Holmes,
northwestern Yazoo, Humphreys and southeastern Sharkey Counties
through 400 PM CDT...
At 256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Onward, or 9 miles north of Valley Park, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Holly Bluff around 310 PM CDT.
Midnight around 330 PM CDT.
Belzoni around 345 PM CDT.
Other locations impacted by this storm include Silver City and
Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, north central and west central Mississippi.
&&
LAT...LON 3330 9047 3326 9044 3324 9042 3325 9040
3313 9026 3304 9033 3266 9083 3269 9096
3274 9096
TIME...MOT...LOC 1956Z 221DEG 38KT 3276 9085
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
AJThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 30 min |
| Apr 5, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 52 min |
| Apr 5, 2:56 PM CDT | Special Weather Statement | JAN | Humphreys | 64 min |
| Apr 5, 3:20 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 40 min |
| Apr 5, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 40 min |
| Apr 5, 3:42 PM CDT | Special Weather Statement | JAN | Carroll | 33 min |
| Apr 5, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 62 min |
| Apr 5, 4:08 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Montgomery, Webster | 24 min |
| Apr 5, 4:20 PM CDT | Special Weather Statement | JAN | Choctaw | 25 min |
| Apr 5, 4:36 PM CDT | Special Weather Statement | JAN | Clay | 24 min |
| Apr 5, 4:52 PM CDT | Special Weather Statement | JAN | Hinds | 38 min |
| Apr 5, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 45 min |
| Apr 5, 5:00 PM CDT | Special Weather Statement | JAN | Madison | 45 min |
| Apr 5, 5:04 PM CDT | Special Weather Statement | JAN | Attala | 26 min |
| Apr 5, 5:34 PM CDT | Special Weather Statement | JAN | Hinds | 41 min |
| Apr 5, 5:48 PM CDT | Special Weather Statement | JAN | Madison, Rankin | 42 min |
| Apr 5, 5:56 PM CDT | Special Weather Statement | JAN | Hinds | 49 min |
| Apr 5, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 42 min |
| Apr 5, 6:32 PM CDT | Special Weather Statement | JAN | Warren | 43 min |
| Apr 5, 6:39 PM CDT | Special Weather Statement | JAN | Rankin | 51 min |
| Apr 5, 1:13 PM CDT | Special Weather Statement | JAN | Morehouse | 62 min |
| Apr 5, 1:39 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 51 min |
| Apr 5, 2:17 PM CDT | Special Weather Statement | JAN | East Carroll | 58 min |
| Apr 5, 2:20 PM CDT | Special Weather Statement | JAN | West Carroll | 55 min |
| Apr 5, 5:15 PM CDT | Special Weather Statement | JAN | Catahoula, Franklin | 60 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.